2 months using cream...sore boobs and retaining water

by Katie
(Reno, NV)

Hi there,

I've been using progesterone cream for about two months now. At first I was using too little and didn't get results, so I bumped it up to 200mg per day sometimes more, applying throughout the day. My skin is clearer, my hair seems to be growing faster, and my mood is more calm, however my breasts are swollen and have been for the past couple weeks. Its weird and I'm not a fan. I am not due to start my period yet and before using the cream, I didn't really have a problem with swollen boobs. They are super sore and I've had to switch over to my old bras from when I was breastfeeding. I am also feeling really bloated in the belly and like I'm retaining water. My whole body seems to be swelling. Am I using too much perhaps?

I am currently using it every single day. Last time I had my period I attempted to take a break from the cream .. but that wasn't a good idea...I felt terrible within a day of stopping ..so I started back up and resolved to use every day for a while. Maybe that's too much? I was hoping progesterone cream would help me to drop water, not retain more. :(.

Thanks😊
Katie

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...